# SDR ASAA2014122710070

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 6,842 hours, 2,186 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C10619
- Condition: Failed
- Location: Ee Bay
- Part time: 6,842 hours, 2,186 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ELEC LIGHT ILLUMINATED.  ACFT GROUNDED.  AUX BATTERY CHARGER FAULT, CHANGED CHARGER, OPS NORMAL.
